# SDR VTZA96245

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Main Bagg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6532 - LGA-IAD - ABORTED THE TAKEOFF DUE TO THE MAIN BAGGAGE DOOR WARNING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED AND INSPECTED BAGGAGE DOOR MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
